# SDR FDEA201201110085

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY AREA SEAT TRACK AT FR14, -Y=450 FOUND CORRODED.   R & R SEAT TRACK IAW SRM 51-40-21, REV 76.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
